MathSciNet Relay Station
MathSciNet bibliographic data
MR2276466 35Q30 (35B65 76D05 82C70)
Constantin, P.; Fefferman, C.; Titi, E. S.; Zarnescu, A. Regularity of coupled two-dimensional nonlinear Fokker-Planck and Navier-Stokes systems. Comm. Math. Phys. 270 (2007), no. 3, 789–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement